Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Recurrierende Reihen und bilineare Formen

  • 17 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.


  1. *)

    Wegen der Eigenschaften dieser Gleichung sehe man: Frobenius, Über lineare Substitutionen und bilineare Formen. Crelle's J., Bd. 84.

  2. *)

    Methoden zur Theorie der ternären Formen. Leipzig. 1889. S. 20.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Study, E. Recurrierende Reihen und bilineare Formen. Monatsh. f. Mathematik und Physik 2, 23–54 (1891). https://doi.org/10.1007/BF01691825

Download citation